# SDR 20010215CW005

- Difficulty date: January 19, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N500PR
- Make and model: Beech 1900C
- Aircraft serial: UC139
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1144002369
- Condition: Cracked
- Location: Bottom At Hing
- Part time: 5,682 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF DOOR .5 INCH FROM HINGE ATTACH POINT 3.5IN CRACK.
